RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1978, Volume 18, Number 6, Pages 1476–1492 (Mi zvmmf5481)  

This article is cited in 26 scientific papers (total in 27 papers)

Construction of difference schemes with a positive approximation for equations of hyperbolic type

A. S. Kholodov

Moscow

Full text: PDF file (3691 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1978, 18:6, 116–132

Bibliographic databases:

UDC: 518:517.944/.947
MSC: Primary 65N06; Secondary 65M06, 35L60
Received: 22.07.1977

Citation: A. S. Kholodov, “Construction of difference schemes with a positive approximation for equations of hyperbolic type”, Zh. Vychisl. Mat. Mat. Fiz., 18:6 (1978), 1476–1492; U.S.S.R. Comput. Math. Math. Phys., 18:6 (1978), 116–132

Citation in format AMSBIB
\Bibitem{Kho78}
\by A.~S.~Kholodov
\paper Construction of difference schemes with a positive approximation for equations of hyperbolic type
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1978
\vol 18
\issue 6
\pages 1476--1492
\mathnet{http://mi.mathnet.ru/zvmmf5481}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=518279}
\zmath{https://zbmath.org/?q=an:0413.65076}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1978
\vol 18
\issue 6
\pages 116--132
\crossref{https://doi.org/10.1016/0041-5553(78)90141-6}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5481
  • http://mi.mathnet.ru/eng/zvmmf/v18/i6/p1476

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Gushchin, P. V. Matyushin, “Numerical simulation of separated flow past a sphere”, Comput. Math. Math. Phys., 37:9 (1997), 1086–1100  mathnet  mathscinet  zmath
    2. O. M. Belotserkovskii, A. S. Kholodov, “Majorizing schemes on unstructured grids in the space of indeterminate coefficients”, Comput. Math. Math. Phys., 39:11 (1999), 1730–1747  mathnet  mathscinet  zmath  elib
    3. A. A. Charakhch'yan, “On algorithms for computing the Riemann problem by means of Godunov's scheme”, Comput. Math. Math. Phys., 40:5 (2000), 746–760  mathnet  mathscinet  zmath  elib
    4. A. S. Kholodov, Ya. A. Kholodov, E. L. Stupitskii, A. Yu. Repin, “Chislennoe issledovanie povedeniyavysokoenergetichnogo plazmennogo sgustka v verkhnei ionosfere. Chast 2. Razrabotka trekhmernoi modeli”, Matem. modelirovanie, 16:8 (2004), 3–23  mathnet  zmath
    5. A. S. Kholodov, Ya. A. Kholodov, “Monotonicity criteria for difference schemes designed for hyperbolic equations”, Comput. Math. Math. Phys., 46:9 (2006), 1560–1588  mathnet  crossref  mathscinet  elib  elib
    6. D. A. Shirobokov, “On the construction of second-to-fourth-order accurate approximations of spatial derivatives on an arbitrary set of points”, Comput. Math. Math. Phys., 46:6 (2006), 1023–1043  mathnet  crossref  mathscinet
    7. Ao X., Zank G.P., Pogorelov N.V., Shaikh D., “Interaction of a Thin Shock with Turbulence. I. Effect on Shock Structure: Analytic Model”, Phys. Fluids, 20:12 (2008), 127102  crossref  zmath  isi  elib
    8. B. Yu. Krysanov, V. E. Kunitsyn, A. S. Kholodov, “MHD-based simulation of ionospheric perturbations generated in the atmospheric surface layer”, Comput. Math. Math. Phys., 51:2 (2011), 264–283  mathnet  crossref  mathscinet  isi  elib
    9. Kholodov A.S., Vasilev M.O., Molokov E.A., “Chislennye magnitogidrodinamicheskie modeli verkhnei atmosfery zemli i nekotorye ikh prilozheniya”, Izvestiya Rossiiskoi akademii nauk. Fizika atmosfery i okeana, 47:1 (2011), 96–117  elib
    10. Yu. G. Rykov, V. G. Lysov, O. B. Feodoritova, “Vozniknovenie neklassicheskikh skachkov v odnoi modeli techeniya dvukhkomponentnoi, dvukhskorostnoi sploshnoi sredy”, Preprinty IPM im. M. V. Keldysha, 2012, 074, 20 pp.  mathnet
    11. A. S. Kholodov, “Ob evolyutsii vozmuschenii, vyzvannykh dvizheniem meteoroidov v atmosfere Zemli”, Kompyuternye issledovaniya i modelirovanie, 5:6 (2013), 993–1030  mathnet  crossref
    12. A. I. Lopato, P. S. Utkin, “Matematicheskoe modelirovanie pulsiruyuschei volny detonatsii s ispolzovaniem ENO-skhem razlichnykh poryadkov approksimatsii”, Kompyuternye issledovaniya i modelirovanie, 6:5 (2014), 643–653  mathnet  crossref  elib
    13. V. I. Golubev, I. B. Petrov, N. I. Khokhlov, K. I. Shul'ts, “Numerical computation of wave propagation in fractured media by applying the grid-characteristic method on hexahedral meshes”, Comput. Math. Math. Phys., 55:3 (2015), 509–518  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    14. A. I. Lopato, P. S. Utkin, “Osobennosti rascheta detonatsionnoi volny s ispolzovaniem skhem razlichnykh poryadkov approksimatsii”, Matem. modelirovanie, 27:7 (2015), 75–79  mathnet  elib
    15. A. E. Alekseenko, A. S. Kholodov, Ya. A. Kholodov, “Boundary control problems for quasilinear systems of hyperbolic equations”, Comput. Math. Math. Phys., 56:6 (2016), 916–931  mathnet  crossref  crossref  isi  elib
    16. Ya. A. Kholodov, M. O. Vasiliev, A. S. Kholodov, I. V. Tsybulin, “Developing the mathematical model for fine impurities spreading in ventilation networks”, Math. Models Comput. Simul., 9:2 (2017), 142–154  mathnet  crossref  elib
    17. A. I. Lobanov, “Raznostnye skhemy dlya uravneniya perenosa, udovletvoryayuschie obobschennomu usloviyu approksimatsii”, Kompyuternye issledovaniya i modelirovanie, 10:2 (2018), 181–193  mathnet  crossref
    18. A. V. Favorskaya, I. B. Petrov, “Study of seismic isolation by full-wave numerical modeling”, Dokl. Earth Sci., 481:2 (2018), 1070–1072  mathnet  crossref  crossref  isi  scopus
    19. Godunov S.K. Klyuchinskiy D.V. Safronov A.V. Fortova S.V. Shepelev V.V., Xxxii International Conference on Interaction of Intense Energy Fluxes With Matter (Elbrus 2017), Journal of Physics Conference Series, 946, IOP Publishing Ltd, 2018  crossref  isi  scopus
    20. Favorskaya A.V. Petrov I.B., “Theory and Practice of Wave Processes Modelling”, Innovations in Wave Processes Modelling and Decision Making: Grid-Characteristic Method and Applications, Smart Innovation Systems and Technologies, 90, ed. Favorskaya A. Petrov I., Springer-Verlag Berlin, 2018, 1–6  crossref  mathscinet  isi  scopus
    21. A. I. Lobanov, “Nauchnye i pedagogicheskie shkoly Aleksandra Sergeevicha Kholodova”, Kompyuternye issledovaniya i modelirovanie, 10:5 (2018), 561–579  mathnet  crossref
    22. Ya. V. Nevmerzhitskii, “Primenenie metoda linii toka dlya uskoreniya raschetov neizotermicheskoi nelineinoi filtratsii”, Kompyuternye issledovaniya i modelirovanie, 10:5 (2018), 709–728  mathnet  crossref
    23. A. I. Lobanov, “Difference schemes in the undetermined coefficient space and dual problems of linear programming”, Comput. Math. Math. Phys., 58:6 (2018), 827–839  mathnet  crossref  crossref  isi  elib
    24. S. K. Godunov, D. V. Klyuchinskii, S. V. Fortova, V. V. Shepelev, “Experimental studies of difference gas dynamics models with shock waves”, Comput. Math. Math. Phys., 58:8 (2018), 1201–1216  mathnet  crossref  crossref  isi  elib
    25. Ya. A. Kholodov, A. S. Kholodov, I. V. Tsybulin, “Construction of monotone difference schemes for systems of hyperbolic equations”, Comput. Math. Math. Phys., 58:8 (2018), 1226–1246  mathnet  crossref  crossref  isi  elib
    26. A. I. Lobanov, F. Kh. Mirov, “A hybrid difference scheme under generalized approximation condition in the space of undetermined coefficients”, Comput. Math. Math. Phys., 58:8 (2018), 1270–1279  mathnet  crossref  crossref  isi  elib
    27. A. I. Lobanov, F. Kh. Mirov, “Raznostnye skhemy dlya uravneniya perenosa so stokom na osnove analiza v prostranstve neopredelennykh koeffitsientov”, Matem. modelirovanie, 32:9 (2020), 53–72  mathnet  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:318
    Full text:173
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020